# SDR 95ZZZX5063

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 1042011968E
- Condition: Defective
- Location: Altimeter
- Part time: 181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CODE OFF' FLAG WILL NOT PULL WHEN POWER IS APPLIED.  REMOVED AND REPLACED.
